Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is your panic, anxiety, stress ect worse during PMS?

In my research for myself I have found that PMS can cause panic attacks and that is when I noticed having my first attacks. It was right before I would start. I thought my aggression and all was due to having my tubes tied. I was told that would cause a hormonal inbalance. This was after they were tied. So when pms started and I had this feeling of life being sucked from me I was so scared. After a few more I went to the doc she said nothing about it being tied to pms. She did put me on a birth control pill with a low hormone in it. I can't say that it has really helped alot but it helps some. I do notice that I get so angry still, and could snap easily during pms. I tend to stay to myself. I have found that if you learn how to eat and work through pms you can control the attacks. I am interested if your input. Thanks

 
Dannille33

Asked by Dannille33 at 8:39 PM on Feb. 16, 2010 in Health

Level 11 (594 Credits)
This question is closed.
Answers (3)
  • you might have PMDD. i do... and it makes me have baddd mood swings, etc if im not careful (and to top that off im mildly bipolar soooo......) talk to you doctor about it.
    anyway, PMDD is like turbo-PMS. you know about normal pms, and this is amplified. google pmdd symptoms... (also the symptoms tend to occur apx. 2 weeks before your period)
    missbreezy214

    Answer by missbreezy214 at 11:31 PM on Feb. 16, 2010

  • I think this comes with age because I totally agree, where when I was younger, I couldn't nail the problem down. I had an endometrial ablation so no more kids or period but all the symptoms which I too, try to control with diet (not too much salt or sweet), excercise and seclusion! I actually had a doc give me clonazepam for my "angry" days and when I feel a ferocious attitude coming on, I take one. I find I cannot make decisions and feel afraid and vulnerable during this time of the month.It's absurd and it pisses me off but like clockwork, it happens every time.
    Anonymous

    Answer by Anonymous at 9:04 PM on Feb. 16, 2010

  • Funny you would say this .. I didn't get the full no more period thing just no more kids. My doc gave me clonazepam as well .. though I am to take it daily. I don't see much of a difference when I am taking it during that time of the month it doesn't stop the feelings... If you read this again please add me as a friend. I would like to talk to you further on this. You sound just like me..
    Dannille33

    Answer by Dannille33 at 9:29 PM on Feb. 16, 2010

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN